The symmetrization principle for multiply connected domains
Doklady Akademii Nauk, Tome 157 (1964) no. 2, pp. 268-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_2_a6,
author = {I. P. Mityuk},
title = {The symmetrization principle for multiply connected domains},
journal = {Doklady Akademii Nauk},
pages = {268--270},
year = {1964},
volume = {157},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_2_a6/}
}
I. P. Mityuk. The symmetrization principle for multiply connected domains. Doklady Akademii Nauk, Tome 157 (1964) no. 2, pp. 268-270. http://geodesic.mathdoc.fr/item/DAN_1964_157_2_a6/